MathSciNet Relay Station
MathSciNet bibliographic data
MR150505 (27 #502) 40.30
Lorch, Lee; Newman, Donald J. The Lebesgue constants for regular Hausdorff methods. Canad. J. Math. 13 1961 283–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement